# SDR A6WA200740377

- Difficulty date: July 7, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 8,719 hours, 8,022 cycles
- Engine: Ge CF343B1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUEL PANEL 640BB HAS CORROSION DAMAGED IN THE NON-CRITICAL AREA, COMPLY WITH  E06/21/457 (WING PLANK CUTOUT) (K)
